# SDR MASA200600361

- Difficulty date: February 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 17,229 hours, 13,195 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Spoilerons
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6426 PHX - SPOILERON FAULT MESSAGE.  MX RESET THE SPOILER SYSTEM.
